MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE

AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE
Model Number MAF-GM2
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the image from the video scope disappeared at an angle after a diagnostic procedure (observation).The device was returned, and an inspection revealed, the coating of the image guide (ig) coil was peeling off (one millimeter square or more).This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.There were no reports of patient injury associated with this event.
 
Additional Manufacturer Narrative
A device evaluation confirmed the customer allegation.Additionally, it was noted, the water tightness was not maintained due to holes in the insertion tube.The bending angle is insufficient due to the elongation of the angle wire.There were wrinkles on the insertion tube.Liquid leakage was observed in the battery and card slot.Scratches were found on camera, camera monitor, operation part and the grip.Water tightness is not maintained due to holes in the bending section cover and the adhesive was missing.The investigation is ongoing and a supplemental will be submitted on completion of investigation or if any additional information is available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the event was caused by stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.

Brand Name
AIRWAY MOBILESCOPE
Common Device Name
AIRWAY MOBILESCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15638236
Report Number9610595-2022-03104
Device Sequence Number6444408
Product Code EOQ
UDI-Device Identifier04953170407208
UDI-Public04953170407208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAF-GM2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown